Originated From
AOL Search

I need to find a drug rehab that will except tenn-care ins.

Liked this question? Tell your friends about it

2 Answers

Order by
Oldest to Newest
Newest to Oldest
Votes

Leverage the helpline of  http://www.recoveryconnection.org/ to see if they offer help on what you are looking for. Take Care!

If you are looking for excellent drug treatment programs, consider a rehabilitation center that has a drug addiction therapy services that will work to make their patients sober to drugs and will motivate them to stay away from drugs.

Related Questions

Other people asked questions on similar topics, check out the answers they received:

Asked: Weak minded left wing fools and their lost drug ...

Now that stink weed is legal in some places, leftists lost the prohibition that kept 'em in business, so they didn't have to work for a living like decent folks do. That means they have to make some ...

Asked: Who can a minor who has been abused go when ...

who can a minor who has been abused go when the police and cps wont believe him The mother is a pathological liar the step father is a phycho who has drug and anger problems himself The mother had two ...

Asked: type of drug test @ done at BBSI in Sac

type of drug test @ done at BBSI in Sac

More Questions

Need a drug rehab program in ny have no insurance ...

Drug rehab program has no insurance involve. The process is submit your self first to undergo a certain drug rehab. Forget those insurances, the main reason of rehabilittion is to hepl people from addiction and recover from it.

Lilo Checks Out of Rehab

She's checked herself info in-patient rehab, again. I wonder how long she will last in there.

Is it legal to advertise for a live-in Christian care giver for a

My guess is that someone might complain if you are asking for a Christian caregiver. Being Christian is not really a requirement for caregiving. But you could advertise for a live-in caregiver for a Christian home, which would not eliminate anyone but might discourage atheists, Buddhists, and ...

Scalp itch that seems to be triggered by metaformin usage, itch is on my

I have been taking metformin since 9/11/08 and I have these side effects: Diarrhea; gas; headache; indigestion; nausea; stomach upset; temporary metallic taste; vomiting. tyiopmnhbvfghjkl Some people only get the side effects for a few weeks. I still have it but It's worth it since I ovulate ...